# SDR QXEA2012061500494

- Difficulty date: June 15, 2012
- Submitted: June 21, 2012
- Operation: Air carrier
- Aircraft: N404QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4046
- Aircraft time: 27,001 hours, 28,061 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 33, CORRODED FROM X-18.25 TO X1.  REMOVED 3 RIVETS TO FOM IAW SRM 51-42-05-02-01.  REMOVED CORROSION IAW SRM 51-21-00-00-01.  CONFIRMED CRACK FREE REF 51-00-04-910-801 AND 51-00-06-910-801 PT 1.  FOUND TO BE WITHIN LIMITS IAW RD 8/4-53-4570. ALODINED, PRIMED IAW RD 8/4-53-4570.  INSTALLED RIVETS IAW RD 8/4-53-4570.  APPLIED PRIMER, TOP COAT, ALUMINIZED PAINT AND CPC IAW RD 8/4-53-4570.  COMPLIED WITH TASK CARD RD 8/4-53-4570.
